# SDR VNAA202110171111

- Difficulty date: October 13, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 12,118 hours, 13,422 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Feel
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH TO RWY 35 IN PHL THE CREW RECEIVED A PITCH FEEL FAULT MESSAGE. FOLLOW QRH AND DECLARE EMERGENCY AND LANDED WITHOUT ISSUE. F/A'S DID NOT HAVE PAX BRACE. AAN-PITCH FEEL FAULT (C) MSG IN FLIGHT / PERFORMED OPERATIONAL TEST OF THE PITCH FEEL SYSTEM IAW CRJ 900 AMM 27-31-00-710-802 (CONFIG A02) AND CRJ 900 AMM 27-61-05-740-802 (CONFIG A02), MSG CLEARED FROM EICAS. NO FURTHER DEFECTS NOTED AT THIS TIME
